# SDR DALA2025021901242

- Difficulty date: February 10, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N416DX
- Make and model: Airbus A330-941
- Aircraft serial: 1999
- Aircraft time: 13,950 hours, 1,613 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3416 L4 PASSENGER DOOR EDGE DAMAGE. CORRECTIVE ACTION: REPAIRED PER A330 SRM 51-10-00. CONTINUE ON MON. (0805369)
